On rates of propagation for Burgers’ equation
William Alan Day; Giuseppe Saccomandi
- Volume: 9, Issue: 3, page 149-156
- ISSN: 1120-6330
Access Full Article
topAbstract
topHow to cite
topReferences
top- Fichera, G., Is the Fourier theory of heat propagation paradoxical?Rend. Circ. Mat. Palermo, 41, 1992, 5-28. Zbl0756.35035MR1175584DOI10.1007/BF02844459
- Day, W. A. - Saccomandi, G., On the propagation of the bulk of a disturbance for a hyperbolic equation. Quart. Appl. Math., to appear. Zbl1028.35088
- Day, W. A. - Saccomandi, G., On the propagation of the bulk of a mass distribution subject to periodic convection and diffusion. Quart. Appl. Math., to appear. Zbl1028.35056
- Day, W. A., On rates of propagation of heat according to Fourier’s theory. Quart. Appl. Math., 55, 1997, 127-138. Zbl0886.35068MR1433756
- Day, W. A., A note on the propagation of temperature disturbances. Quart. Appl. Math., 55, 1997, 565-572. Zbl0979.35505MR1466149
- Witham, G. B., Linear and nonlinear waves. Wiley-Interscience, New York1974. Zbl0373.76001MR483954